# SDR UIEA2013031800135

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 268 hours, 137 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328913
- Part serial: 880814
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV EICAS MESSAGE.  R & R NR 1 ENGINE HP CONTROLLER IAW AMM 36-11-08.
